# SDR SROM2020020820

- Difficulty date: February 8, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N7
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 85210141101
- Condition: Corroded
- Location: Pax Door
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT LUGS ON MAIN ENTRANCE DOOR LOWER/UNDER FLOOR TORQUE TUBE.  REPLACED CORRODED AFT LUGS P/N 85210141-101 WITH NEW IAW DHC Q400 SRM 51-42-60 REV. 19.
